Alert archive / Iowa / River Flood Warnings in 2008

River Flood Warning 150, NWS Quad Cities, IA

June 7, 2008Dubuque County, Jackson County, Iowa; Jo Daviess County, Illinois

NWS Quad Cities, IA issued this river flood warning at Jun 7, 2008, 10:13 PM CDT for Dubuque County, Jackson County, Iowa; Jo Daviess County, Illinois. It took effect at Jun 10, 2008, 6:38 AM CDT. It was in force for 9 days.

The area

The counties it named.

The facts

Issued
Jun 7, 2008, 10:13 PM CDT (03:13 UTC)
In effect from
Jun 10, 2008, 6:38 AM CDT
Expired
Jun 19, 2008, 11:27 AM CDT
In force
9 days
Issued by
NWS Quad Cities, IA
Flood severity
Minor

Counties Dubuque County, IA, Jackson County, IA, Jo Daviess County, IL

The radar

The Quad Cities radar (KDVN), 81 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Dubuque (LD11) (DLDI4).

Action stage
15 ft
Minor stage
16 ft
Moderate stage
17 ft
Major stage
20.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 7, 1:48 PM CDT, 8 hours 25 minutes earlier.

Area forecast discussion, Jun 7, 1:48 PM CDT, 8 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
148 PM CDT SAT JUN 7 2008

.SYNOPSIS...
AN AREA OF LOW PRESSURE CENTERED OVER KANSAS WILL MOVE NORTHEAST
TONIGHT ALONG A QUASI STATIONARY SURFACE BOUNDARY DRAPED OVER
NORTHEASTERN IOWA. THIS LOW PRESSURE...COMBINED WITH AN UPPER
LEVEL DISTURBANCE AND ABUNDANT LOW LEVEL MOISTURE...WILL PRODUCE
NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS COULD BE
SEVERE THIS EVENING AND PRODUCE STRONG DAMAGING WINDS AND LARGE
HAIL. A FEW TORNADOES ARE ALSO POSSIBLE. HEAVY DOWNPOURS THIS
EVENING THROUGH SUNDAY MORNING COULD ALSO LEAD TO FLASH FLOODING
IN LOCATIONS WERE THE GROUND IS ALREADY SATURATED. ..KUHL..

&&

.SHORT TERM...TONIGHT AND SUNDAY...
THE THREAT OF SEVERE WEATHER THIS EVENING WILL CHANGE INTO MORE
OF A HYDROLOGIC THREAT WITH RIVER FLOODING AND FLASH FLOODING
POSSIBLE OVERNIGHT INTO SUNDAY. NUMEROUS SHOWERS AND THUNDERSTORMS
ARE LIKELY AS MODEL PRECIPITABLE WATER VALUES RANGE AROUND 2
INCHES WITH 850MB DEWPOINTS BETWEEN +15C TO +17C. A LOW LEVEL
SURFACE BOUNDARY DRAPED OVER NORTHEAST IOWA WILL SERVE AS A
FOCUSING MECHANISM FOR THESE STORMS AS A 50KT 850MB JET OVER SOUTH
CENTRAL IOWA WILL SLOW TO 35KT ACROSS NORTHEAST IOWA AND ENHANCE
LOW LEVEL SPEED CONVERGENCE. THE RFC 1 AND 3 HOUR DIGITAL FLASH
FLOOD FLOOD GUIDANCE FROM 12Z SATURDAY...SHOW THAT RAINFALL
AMOUNTS AROUND 1.5 INCHES ARE ALL THAT IS NEEDED TO PRODUCE FLASH
FLOODING IN LOCATIONS NORTH OF INTERSTATE 80. A FLASH FLOOD WATCH
IS IN EFFECT FOR THIS AREA.

.LONG TERM...SUNDAY NIGHT AND MONDAY...
THE GFS/NAM PROG THE LOW LEVEL BOUNDARY DRAPED ACROSS NORTHEASTERN
IOWA TO SLOWLY SHIFT SOUTH OF THE REGION SUNDAY NIGHT INTO MONDAY.
SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE OVER THE REGION
UNTIL THIS BOUNDARY MOVES FAR ENOUGH SOUTH AND CLEARS THE AREA.

TUESDAY THROUGH NEXT SATURDAY...
THE ECMWF/GFS INDICATE UNSETTLED WEATHER WILL CONTINUE THROUGH
THIS FORECAST PERIOD. THE UPPER LEVEL FLOW OVER THE MID WEST WILL
REMAIN SOUTHWESTERLY AS ANOTHER CLOSED LOW DEVELOPS OVER THE
NORTHERN ROCKIES. SHORTWAVE IMPULSES WILL MOVE THROUGH THE
SOUTHWEST FLOW ALOFT AND CROSS THE MIDWEST. THE FIRST OF THESE
WAVES WILL PRODUCE A CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY
NIGHT INTO WEDNESDAY. ADDITIONAL SHORTWAVES WILL MOVE ACROSS THE
AREA ON THURSDAY AND FRIDAY. WITH THE TIMING OF THESE WAVES
UNCERTAIN...I WILL MAINTAIN THE CURRENT FORECAST OF CHANCE POPS
FOR SHOWERS AND THUNDERSTORMS ON THURSDAY AND FRIDAY. ..KUHL..

&&

.AVIATION...
A VERY MOIST AND UNSTABLE AIR MASS WILL BE RIPE FOR GENERATING
THUNDERSTORMS AND LOW CLOUDS THROUGH THE FORECAST PERIOD.
THUNDERSTORM CHANCES FOCUS MAINLY ON DIURNALLY DRIVEN STORMS THIS
AFTERNOON...THEN THE EXPECTED PASSAGE OF A COMPLEX OF STORMS LATE
TONIGHT AND EARLY SUNDAY MORNING.  A SCATTERED TO BROKEN MVFR TO
LOWER VFR DECK WILL PERSIST THROUGH THE DAY AND OVERNIGHT. ..WOLF..

&&

.HYDROLOGY...
THE POTENTIAL FOR A MAJOR FLOODING EVENT EXISTS FOR THE NEXT SEVERAL
DAYS.  SEVERAL POINTS ON THE CEDAR...IOWA AND WAPSIPINICON RIVERS ARE
ALREADY FORECAST TO REACH MAJOR FLOOD CATEGORY DURING THE NEXT FEW
DAYS WITH MINOR TO MODERATE FLOODING FORECAST AT MOST OTHER POINTS
IN THOSE BASINS AND THE MISSISSIPPI RIVER FROM KEITHSBURG SOUTH
THROUGH GREGORY LANDING.  TONIGHT...THE HEAVY RAIN AXIS WILL IMPACT
MAINLY THE UPPER PORTIONS OF THE IOWA AND CEDAR BASINS AND TO A
LESSER EXTENT THE UPPER WAPSIPINICON BASIN.  OVER THE NEXT 5 DAYS
THE COMBINATION OF SEVERAL RAINFALL EVENTS COULD RESULT IN 3 TO 4
INCHES /BASIN AVERAGED/ RAINFALL OVER A LARGE PART OF THE AREA WEST
OF THE MISSISSIPPI RIVER AND A PART OF NORTHWEST ILLINOIS.  OF
PARTICULAR CONCERN AT THIS POINT IS THE IOWA RIVER BASIN...ESPECIALLY
CORALVILLE RESERVOIR AND THE IMPACT THE INCREASED DISCHARGES WILL
HAVE AT IOWA CITY AND POINTS DOWNSTREAM.  CURRENTLY...BASED ON
TONIGHT/S RAINFALL...INCREASES IN THE DISCHARGE RATE WILL RESULT IN A
STAGE AT IOWA CITY AROUND 25.5 FEET BY THE MIDDLE OF THE WEEK.  IT
SHOULD BE NOTED THAT THESE STAGES ARE BASED ON APPROXIMATELY 2
INCHES OF RAIN TONIGHT IN THE UPPER IOWA BASIN.  ANY DEVIATION FROM
THESE AMOUNTS WILL RESULT CHANGES TO THE DISCHARGES AT CORALVILLE
AND CRESTS DOWN STREAM. ..DLF..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-
     IOWA-JACKSON-JOHNSON-JONES-LINN-MUSCATINE-SCOTT.

IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR CARROLL-JO DAVIESS-ROCK ISLAND-STEPHENSON-
     WHITESIDE.

MO...NONE.
&&

KUHL/WOLF/DLF
Hazardous weather outlook, Jun 7, 9:29 AM CDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
929 AM CDT SAT JUN 7 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-081000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
929 AM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A SIGNIFICANT THREAT OF SEVERE WEATHER IS FORECAST FOR MUCH OF
IOWA AND NORTHWEST ILLINOIS THIS AFTERNOON AND EVENING...AND A
ROUND OF HEAVY RAIN PRODUCING THUNDERSTORMS IS POSSIBLE AGAIN
LATER TONIGHT.

THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND BECOME MORE
NUMEROUS TONIGHT.  WHILE THE THREAT OF SEVERE WEATHER EXISTS OVER
ALL OF EASTERN IOWA...NORTHEAST MISSOURI AND NORTHWEST AND WEST
CENTRAL ILLINOIS...THE HIGHEST RISK EXISTS GENERALLY NORTH AND
WEST OF A LINE FROM OTTUMWA IOWA TO ROCKFORD ILLINOIS. THIS
INCLUDES THE CEDAR RAPIDS AND DUBUQUE AREAS.

THE HAZARDS POSSIBLE TODAY INCLUDE TORNADOES...STRAIGHT LINE
WINDS...LARGE HAIL...AND HEAVY RAIN WHICH WILL EXACERBATE RIVER
FLOODING AND POSSIBLY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH
HAS BEEN POSTED FOR NORTHEAST AND PARTS OF EAST CENTRAL IOWA THIS
EVENING THROUGH SUNDAY MORNING. WATCHES FOR SEVERE WEATHER ARE
ANTICIPATED LATER TODAY.

IF YOU WILL BE PARTICIPATING IN OUTDOOR ACTIVITIES TODAY...BE SURE
TO KEEP IN TOUCH WITH THE LATEST INFORMATION IN THIS VOLATILE
WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ONE OR MORE THUNDERSTORM COMPLEXES WILL IMPACT THE OUTLOOK AREA
SUNDAY INTO MONDAY IN ADVANCE OF A COLD FRONT SAGGING SLOWLY SOUTH
THROUGH THE REGION. A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL...
DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE SUNDAY
AFTERNOON AND EVENING. HEAVY RAINFALL WILL ALSO BE POSSIBLE. ANY
ADDITIONAL HEAVY RAINFALL WILL ONLY EXACERBATE ONGOING FLOODING AND
COULD POSSIBLY PRODUCE HIGHER CRESTS ON SOME AREA RIVERS. IN
ADDITION...WITH THE GROUND SATURATED FROM RECENT HEAVY RAINS...ANY
ADDITIONAL HEAVY RAIN MAY ALSO LEAD TO FLASH FLOODING.

THUNDERSTORM CHANCES WILL EXIST LATE TUESDAY THROUGH FRIDAY. AT THIS
TIME...IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER.

MINOR TO MAJOR FLOODING WILL CONTINUE ON MANY EASTERN IOWA TRIBUTARY
RIVERS...WITH MINOR TO MODERATE FLOODING ALONG THE MISSISSIPPI RIVER
SOUTH OF MUSCATINE. MORE DETAILED INFORMATION CAN BE FOUND IN THE
LATEST FLOOD STATEMENT PRODUCT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS ANTICIPATED LATER TODAY. A CONFERENCE CALL
FOR EMERGENCY MANAGEMENT WILL BE CONDUCTED ABOUT 1130 AM THIS MORNING.

WOLF

In the hours before

Local storm report, Jun 7, 4:58 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
458 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND GST     ANDREW                  42.15N 90.59W
06/07/2008  E55 MPH          JACKSON            IA   NWS EMPLOYEE

            VERY LOW VISIBILITY IN POURING DOWN RAIN. CAUSED
            HYDROPLANING AND SKIDDING OF VAN.

&&

LE
Local storm report, Jun 7, 5:06 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
506 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND GST     2 W PEARL CITY          42.27N 89.86W
06/07/2008  E50 MPH          STEPHENSON         IL   TRAINED SPOTTER

            WEST OF PEARL CITY ON GOLDMINE ROAD.

&&

LE
Local storm report, Jun 7, 5:30 PM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
530 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     DEWITT                  41.82N 90.55W
06/07/2008                   CLINTON            IA   EMERGENCY MNGR

            APPROXIMATELY 5 HOMES ON EAST SIDE OF DEWITT NEAR OLD HWY
            30 HAD SHINGLES AND GUTTERS TORN OFF. SMALL SHEDS ALSO
            HAD SHINGLES BLOWN OFF AND RECEIVED STRUCTURAL DAMAGE.
            DELAYED REPORT.

&&

STEVEK
Local storm report, Jun 7, 5:32 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
532 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     TSTM WND DMG     LONG GROVE              41.69N 90.58W
06/07/2008                   SCOTT              IA   TRAINED SPOTTER

            TREES DOWN IN LONG GROVE. A HOUSE HAD 3 LARGE BRANCHES
            DOWN ON THE ROOF AND INTO THE HOUSE. WIND SPEED ESTIMATED
            AT 80 MPH.

0236 PM     TSTM WND DMG     PARK VIEW               41.69N 90.54W
06/07/2008                   SCOTT              IA   PUBLIC

            A LOT OF TREES DOWN IN PARK VIEW. A HOUSE HAD FOUR
            WINDOWS BLOWN OUT. ESTIMATED 80 MPH WINDS.

&&

LE
Local storm report, Jun 7, 5:36 PM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
536 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     FUNNEL CLOUD     1 N MEDIAPOLIS          41.02N 91.16W
06/07/2008                   DES MOINES         IA   TRAINED SPOTTER

0206 PM     TSTM WND GST     MUSCATINE               41.42N 91.07W
06/07/2008  E60.00 MPH       MUSCATINE          IA   TRAINED SPOTTER

            BLINDING RAIN WITH ESTIMATED WIND GUSTS 60 MPH AT WALMART
            ON HWY 61 IN MUSCATINE

0222 PM     TSTM WND DMG     OAKVILLE                41.10N 91.04W
06/07/2008                   LOUISA             IA   TRAINED SPOTTER

            TREE DAMAGE IN TOWN.

0226 PM     TSTM WND GST     DAVENPORT               41.56N 90.60W
06/07/2008  M56.00 MPH       SCOTT              IA   MESONET

            INTERSTATES 80 AND 280 INTERCHANGE

0230 PM     TSTM WND DMG     4 E WALCOTT             41.59N 90.70W
06/07/2008                   SCOTT              IA   NWS EMPLOYEE

            TREES DOWN ON OLD HIGHWAY 6.

0232 PM     TSTM WND DMG     PARK VIEW               41.69N 90.54W
06/07/2008                   SCOTT              IA   NWS EMPLOYEE

            SEVERAL 2 INCH DIAMETER TREE LIMBS DOWN - TIME IS
            ESTIMATED

0235 PM     TSTM WND DMG     8 NW DAVENPORT          41.64N 90.71W
06/07/2008                   SCOTT              IA   TRAINED SPOTTER

            TREES AND POWER LINES DOWN ALONG HIGHWAY 130 BETWEEN FARM
            AND FLEET AND MAYSVILLE

0236 PM     TSTM WND DMG     PARK VIEW               41.69N 90.54W
06/07/2008                   SCOTT              IA   PUBLIC

            A LOT OF TREES DOWN IN PARK VIEW. A HOUSE HAD FOUR
            WINDOWS BLOWN OUT. ESTIMATED 80 MPH WINDS.

0236 PM     TSTM WND DMG     LONG GROVE              41.69N 90.58W
06/07/2008                   SCOTT              IA   TRAINED SPOTTER

            TREES DOWN IN LONG GROVE. A HOUSE HAD 3 LARGE BRANCHES
            DOWN ON THE ROOF AND INTO THE HOUSE. WIND SPEED ESTIMATED
            AT 80 MPH.

0236 PM     TSTM WND GST     DAVENPORT               41.56N 90.60W
06/07/2008  M66.00 MPH       SCOTT              IA   MESONET

            INTERSTATES 280 AND 80 EXCHANGE

0237 PM     TSTM WND DMG     LONG GROVE              41.69N 90.58W
06/07/2008                   SCOTT              IA   NWS EMPLOYEE

            SOME SHINGLES BLOWING OFF THE ROOF OF A HOUSE.

0242 PM     TSTM WND DMG     PARK VIEW               41.69N 90.54W
06/07/2008                   SCOTT              IA   TRAINED SPOTTER

            GAS PUMPS/STATION DAMAGED. WIND SPEEDS ESTIMATED AT 80
            MPH.

0245 PM     TSTM WND DMG     DEWITT                  41.82N 90.55W
06/07/2008                   CLINTON            IA   PUBLIC

            LARGE TREES DOWN IN TOWN. RELAYED BY HAM RADIO.

0246 PM     TSTM WND GST     DEWITT                  41.82N 90.55W
06/07/2008  E65.00 MPH       CLINTON            IA   NWS EMPLOYEE

            60 TO 65 MPH WIND CAUSED LOTS OF TREE DAMAGE

0246 PM     TSTM WND GST     DEWITT                  41.82N 90.55W
06/07/2008  M55.00 MPH       CLINTON            IA   MESONET

            INTERSECTION OF HIGHWAYS 30 AND 61

0249 PM     TSTM WND DMG     MORRISON                41.81N 89.97W
06/07/2008                   WHITESIDE          IL   PUBLIC

            TREE LIMB DOWN ON A HOUSE APPROXIMATELY 2-3 INCHES IN
            DIAMETER.

0250 PM     TSTM WND DMG     DEWITT                  41.82N 90.55W
06/07/2008                   CLINTON            IA   EMERGENCY MNGR

            APPROXIMATELY 5 HOMES ON EAST SIDE OF DEWITT NEAR OLD HWY
            30 HAD SHINGLES AND GUTTERS TORN OFF. SMALL SHEDS ALSO
            HAD SHINGLES BLOWN OFF AND RECEIVED STRUCTURAL DAMAGE.
            DELAYED REPORT.

0255 PM     TSTM WND DMG     PROPHETSTOWN            41.67N 89.93W
06/07/2008                   WHITESIDE          IL   LAW ENFORCEMENT

            TREE LIMB DOWN ACROSS THE ROAD. ESTIMATED 2-3 INCHES IN
            DIAMETER...LARGE ENOUGH TO CAUSE A TRAFFIC HAZARD BUT NOT
            SO LARGE IT COULD NOT BE MOVED BY OFFICER.

0317 PM     TSTM WND GST     ANDREW                  42.15N 90.59W
06/07/2008  E55.00 MPH       JACKSON            IA   NWS EMPLOYEE

            VERY LOW VISIBILITY IN POURING DOWN RAIN. CAUSED
            HYDROPLANING AND SKIDDING OF VAN.

0329 PM     TSTM WND DMG     2 SW ANDOVER            41.96N 90.28W
06/07/2008                   CLINTON            IA   TRAINED SPOTTER

            LARGE TREES DOWN

0330 PM     TSTM WND DMG     4 NNW HANOVER           42.31N 90.31W
06/07/2008                   JO DAVIESS         IL   LAW ENFORCEMENT

            TREES DOWN ON BLACK JACK ROAD BETWEEN HANOVER AND GALENA.

0332 PM     TSTM WND DMG     BELLEVUE                42.26N 90.43W
06/07/2008                   JACKSON            IA   TRAINED SPOTTER

            LIMBS AND BRANCHES DOWN ON SOUTH SIDE OF CITY

0344 PM     TSTM WND GST     2 W PEARL CITY          42.27N 89.86W
06/07/2008  E50.00 MPH       STEPHENSON         IL   TRAINED SPOTTER

            WEST OF PEARL CITY ON GOLDMINE ROAD.

0347 PM     TSTM WND DMG     3 W WARREN              42.49N 90.05W
06/07/2008                   JO DAVIESS         IL   LAW ENFORCEMENT

            TREES DOWN ON STAGECOACH ROAD BETWEEN WARREN AND APPLE
            RIVER.

0354 PM     TSTM WND DMG     BELLEVUE                42.26N 90.43W
06/07/2008                   JACKSON            IA   TRAINED SPOTTER

            DELAYED REPORT - TREE DOWN ON SOUTHBOUND LANES OF US
            HIGHWAY 52 NEAR MILE MARKER 11

&&

LE
Special weather statement, Jun 7, 9:52 PM CDT, 21 minutes before
IAZ040>042-051-052-080400-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
952 PM CDT SAT JUN 7 2008

...THUNDERSTORMS PRODUCING STRONG GUSTY WINDS MOVING INTO THE
HIGHWAY 20 CORRIDOR...

AT 950 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS ALONG A LINE EXTENDING FROM ELKADER TO OELWEIN TO 30
MILES SOUTHWEST OF WATERLOO.  THE LINE WAS MOVING EAST AT 40 MPH.
THIS LINE OF STORMS IS CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH.

COUNTIES AFFECTED IN IOWA INCLUDE
     DUBUQUE...DELAWARE...BUCHANAN...BENTON AND LINN

SOME CITIES AFFECTED INCLUDE
BALLTOWN...CENTER POINT...COGGON...COLESBURG...DELAWARE...
DELHI...DUNDEE...DYERSVILLE...EARLVILLE...GREELEY...HAZLETON...
HOLY CROSS...INDEPENDENCE...JESUP...LUXEMBURG... MANCHESTER... MOUNT
AUBURN...NEW VIENNA...ONEIDA...PARIS...QUASQUETON...TROY MILLS...
URBANA...WALKER AND WINTHROP

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR
NORTHEASTERN IOWA AND NORTHWEST ILLINOIS.

WOLF

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:15 PM CDTRiver Flood WarningDVNDelaware, Jones4 days
Jun 7, 8:15 PM CDTRiver Flood WarningDVNJackson8 days
Jun 7, 9:15 PM CDTRiver Flood WarningDVNLee35 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNDubuque, Jackson14 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNJackson10 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNClinton, Scott15 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNClinton, Scott17 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNMuscatine, Scott16 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNMuscatine, Scott20 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNLouisa, Muscatine21 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNLouisa, Muscatine21 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNLee26 days
Jun 7, 11:28 PM CDTSevere Thunderstorm WarningDVNBuchanan47 min
Jun 8, 8:25 AM CDTFlash Flood WarningDVNBenton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more8 hr
Jun 8, 9:23 AM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Jackson, Jones, Muscatine, Scott43 min
Jun 8, 10:00 AM CDTSevere Thunderstorm WarningDVNJackson45 min
Jun 8, 3:56 PM CDTAreal Flood WarningDVNBenton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more15 hr
Jun 8, 4:34 PM CDTTornado WarningDVNBenton, Buchanan56 min
Jun 8, 5:20 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware, Jones, Linn55 min
Jun 8, 5:41 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Keokuk, Linn64 min
Jun 8, 6:12 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware, Dubuque, Iowa, Johnson and 4 more63 min
Jun 8, 6:33 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Delaware, Dubuque, Jackson, Johnson and 2 more57 min
Jun 8, 6:34 PM CDTTornado WarningDVNBenton, Buchanan, Delaware, Jones, Linn41 min
Jun 8, 6:48 PM CDTFlash Flood WarningDVNIowa, Johnson6 hr
Jun 7, 9:18 PM CDTRiver Flood WarningDVNStephenson18 days
Jun 8, 8:58 AM CDTSevere Thunderstorm WarningDVNJo Daviess, Stephenson32 min
Jun 8, 10:17 AM CDTSevere Thunderstorm WarningDVNCarroll, Jo Daviess, Stephenson45 min
Jun 8, 10:27 AM CDTRiver Flood WarningDVNHenry, Rock Island, Whiteside47 days
Jun 8, 10:27 AM CDTRiver Flood WarningDVNHenry, Rock Island28 days
Jun 8, 10:55 AM CDTSevere Thunderstorm WarningDVNBureau, Henry, Putnam, Whiteside65 min

Nearby

River Flood Warnings in Iowa, 2008River Flood Warnings in Illinois, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.